?

Log in

No account? Create an account

Previous | Next

Feh.

Went to the coumadin clinic again today to get my blood checked and DAMMICK if it isn't back down below 2.0. I don't have to start injections again, but I do have to up my coumadin dosage.

Still not ready to talk about the other night. Maybe in a couple of days.

Comments

trshtwns01
Nov. 21st, 2007 03:00 am (UTC)
Why have you been on Coumadin for so long? Is there an underlying reason for your PE? They said I would probably have to be on it for six months, unless they find something in my bloodwork that shows a cause for the clots. I haven't eaten anything that should thicken my blood, that I'm aware of. I know the things to avoid for thinning, but not so much for thickening.

Question though - do you ever drink? I was very concerned about the not drinking for six months or more thing, but they told me that once my blood was ok I could have one drink a week as long as I was consistent. I'm just so hesitant, but I really want to be able to have at least a glass of wine for Thanksgiving, Christmas and New Years.

There is one cool thing though. Since I have to wear it for at least six months, and I hated my silver, hand-engraved medicalert necklace, I ordered a custom medicalert bracelet from Fiddledeeids.
darkjenna
Nov. 21st, 2007 05:30 am (UTC)
More than likely I have a predisposition in my family to PE. My brother who had lupus was known to have them just about every other time he went into the hospital. So more than likely I'll have to face being on coumadin the rest of my life or some sort of therapy to be watchful of them. Stupid clots ;) When I was in the hospital, they gave me a booklet that had a number of foods that could thicken the blood like potatoes and dark green veggies (ie broccoli) that I was told not to have too much of because it would throw my results off. Lol, my daily schedule for the coumadin is really messed up but for the past 6 months I haven't had to change anything. So I know it'll even out eventually.

I don't really drink much because of all the other meds that I take but I do have something on Christmas and New Years each year. It's something my hubby and I do and have done for the past 11 years. As long as you feel up to it, one drink to celebrate isn't going to hurt you. In fact, it may help you to relax more than anything. It doesn't do much in the way of interacting with the coumadin unless you drink a case or something. ;) lol, so go ahead and enjoy yourself on the holidays.

I've seen those! I really need to pester my hubby for one. I just have the old fashion ones for now. Lol, those are awesome. Hang in there. :)

((hugs))